# SDR 2009FA0000266

- Difficulty date: March 20, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N550H
- Make and model: Snias AS350B3
- Aircraft serial: 4563
- Aircraft time: 14 hours, 25 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 14 hours, 26 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 350A37116421
- Condition: Misinstalled
- Location: M/R Shaft
- Part time: 14 hours, 25 cycles
- Component: Shaft, Urocop
- Component part number: 355A37000600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN AFTER LAST FLIGHT (ALF) OF THE DAY INSP OF THE DESCRIBED HELICOPTER, IT WAS DISCOVERED THAT THE RING NUTS, (PN 350A37-1164-21, QTY 12 ) OF THE MAIN ROTOR (M/R) HEAD BOLTS WERE INSTALLED INCORRECTLY, THEY HAD BEEN INSTALLED UPSIDE DOWN AND THE CLIP, CABLE (PN E0043-6C0, A LARGE ZIP TIE) WAS ABSENT FROM AROUND THE YOKE ASSY STOPS.  MFG TECH SUPPORT WAS CONTACTED IMMEDIATELY AND MADE AWARE OF THIS SITUATION.  DUE TO THE AMOUNT OF TIME ON THIS HELICOPTER AND IN REVIEW OF THE ACFT RECORDS AS RECEIVED, IT APPEARS AS THOUGH THE M/R SHAFT ASSY WAS ASSEMBLED THIS WAY AT TIME OF MANUFACTURE. WITH THE FULL SUPPORT OF MFG THE M/R SHAFT ASSY WAS REPLACED IN ITS ENTIRETY ALONG WITH THE 12 RING NUTS AND 12 M/R HEAD BOLTS BEFORE FURTHER FLIGHT.  AS A RECOMMENDATION, INSPECT THE RING NUTS OF THE M/R SHAFT ASSEMBLIES OF ALL NEW HELICOPTERS CLOSE TO THE S/N OF THIS HELICOPTER WHICH IS S/N 4563 OR MANUFACTURED 6 MONTHS PRIOR TO THE DATE OF THIS HELICOPTERS DATE OF MANUFACTURE, WHICH IS DEC. 2008 AND OF ANY MANUFACTURED SINCE THIS DATE FOR THE CORRECT INSTALLATION OF THE RING NUTS AND THE PRESENCE OF THE CLIP, CABLE AROUND THE YOKE ASSY STOPS.
